# SDR ASOA201702031133

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: GC21200454
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS WINDSHIELD SIDE POST LOWER AFT SUPPORT ANGLE IS CRACKED AT RADIUS.   REMOVED AND INSTALLED A NEW SUPPORT FITTING IAW SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
